Volume 13, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Cannon–Thurston maps for pared manifolds of bounded geometry

Mahan Mj

Geometry & Topology 13 (2009) 189–245
Abstract

Let Nh H(M,P) be a hyperbolic structure of bounded geometry on a pared manifold such that each component of 0M = M P is incompressible. We show that the limit set of Nh is locally connected by constructing a natural Cannon–Thurston map. This provides a unified treatment, an alternate proof and a generalization of results due to Cannon and Thurston, Minsky, Bowditch, Klarreich and the author.

Keywords
Cannon–Thurston Maps, local connectivity of limit sets
Mathematical Subject Classification 2000
Primary: 57M50
References
Publication
Received: 17 February 2006
Revised: 18 September 2008
Accepted: 17 September 2008
Preview posted: 3 November 2008
Published: 1 January 2009
Proposed: Jean-Pierre Otal
Seconded: Benson Farb, Dave Gabai
Authors
Mahan Mj
School of Mathematical Sciences
RKM Vivekananda University
PO Belur Math
Dt Howrah
WB-711202
India
http://people.rkmvu.ac.in/~mahan/